# SDR A6WA2019052046615

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,444 hours, 34,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R75262155
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL Z ANGLE ATTACHED TO PRESSURE FLOOR SKIN IS CRACKED IN RADIUS.  REMOVED CRACKED RT MLG WHEEL WELL Z-ANGLE AND INSTALLED NEW Z-ANGLE IAW SRM 51-42-06, TR 51-42.
